# SDR SCNA00383

- Difficulty date: November 10, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- Aircraft time: 51,865 hours, 24,005 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION CORROSION WAS FOUND OUT OF LIMITS ON THE FLOORBEAM AT STA 440, BL 0 - RBL 12.  REMOVED CORROSION IAW B727 SRM 511006.  REMOVED DAMAGED SECTION, FABRICATED 1 EACH T-CAP FROM BAC 1505100617, 1 ANGLE FROM BAC 14902785, 1 ANGLE FROM BAC 14902831, 1 STRAP FROM BAC 15123353 AND 1 STRAP FROM BAC 15123396 IAW B727 SRM 531008.  TREATED AND PRIMED IAW B727 SRM 511002 AND MM 512002.  INSTALLED IAW B727 SRM 531008 AND 513002.
